# SDR SWAA2019011428374

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 52,637 hours, 30,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 5A3307
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT BAR HOOK FASTENER MISSING.  R&R SLIDE IAW MT.
